# SDR DL76L060170

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 65,863 hours, 10,102 cycles
- Engine: Pwa PW4060
- Engine time: 61,644 hours, 9,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT 80 KNOTS DUE TO RT ENG PRV CAUTION WITH A RIGHT ENG BLEED LIGHT.  BRAKE TEMPS RANGE FROM A 3 TO A 7 ON RIGHT REAR BRAKE ASSY.  FWD TO MCO AND PLACARD PER MEL M36-11-02.  PERFORMED BITE CHECK OF BLEED AIR MODULE.  NO FAULTS.  LOCKED OUT RT ENG HPSOV PER MEL 36-11-02.  PERFORMED INSPECTION OF WHEELS AND BRAKES NO PROBLEMS FOUND.  REPLACED HPSOV
